MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - D; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - D; BED, PATIENT ROTATION, POWERED
Model Number 2972
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patients are experiencing skin breakdown while using the mattresses.No information has been provided regarding the severity or treatment of the skin breakdown.Attempts have been made to reach the customer for more information; however, the customer has not responded to these attempts.
 
Additional Manufacturer Narrative
The user facility was not able to provide specific models or serial numbers for a device evaluation.It was initially reported that the severity and treatment of the skin breakdown was unknown; however, the user facility provided more information.Section b5 has been updated to reflect this.H3 other text : user facility was unable to provide a serial number.
 
Event or Problem Description
It was reported patients are experiencing skin breakdown while using the mattresses.Upon follow up, the user facility stated they noticed a general increase in patients experiencing skin breakdown and were unable to tie it to a specific instance.Since there was no specific instance, the user facility was unable to provide information on the severity of the skin breakdown.

Brand Name
ISOLIBRIUM SUPPORT SURFACE - D
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11261169
Report Number0001831750-2021-00461
Device Sequence Number14125382
Product Code IKZ
UDI-Device Identifier07613327278453
UDI-Public07613327278453
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2972
Device Catalogue Number2972000000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;